I was straightening my hair, and as I was setting the straightener down and my dog jumped on me, then it hit my stomach and I got burned. (I was wearing a shirt that showed a little bit of my lower ...
a couple days ago, i was with my friend and this guy named tj and we got drunk off are *** es and he took advanage of the fact i was drunk and he did stuff to me, i told him no but im not sure if he ...
Ok, if it is pill medicine, then crush it up and put it into your sprite or another fizzy drink. You really can't taste it I promise. And most likely you won't throw up liquid unless it tastes really bad but if you do its not as bad as solid. Ew, this is getting embarrassing. Anyway, I had this problem and when I took the pill I threw it up so they put it in my drink and I was fine and I started to eat again soon after. If it is liquid, mis it with a fizzy drink, put more fizzy than medicine because no matter how much of something else is in the medicine it will still work as long as you take it. Or, this might be painful, but if your more scared of throwing up than needles, you could take the medicine through a shot through your body instead. Hope I helped!
please call your doctor.
It is probably the flu. I suggest you head to the doctor immediately. It is normal though.
Deluca - Anti Jonas FANS
It could be your appendix, I would call the doctor or go to the emergency room. If it is your appendix you don't want it to burst.
Get checked for giardia lamblia. Gastritis has similar symptoms too. See a doctor.
Try some medicine like Tums or Rolaids and if you throw up its not going to kill you, it might actually make your stomach feel better. You may need to go to a doctor if it doesn't quit hurting. The last time my stomach hurt that bad I had to get my appendix removed. Good Luck!
â˜®â”‚Chanel â”‚â˜® O.o
honestly Don't be Scared
because if it makes you throw up then
you might just feel better
for instance me :)
i havnt thrown up since i was 10.
but i dont actually have any intentions of throwing up soon
it might let some of the waste out of you
or i could be wrong you
could be constipated and if you feel the need you might
be constipated than take an alaxcitive :]
well your not feeling so well
so my advise go see a doctor if none of this helps
I hope your fine Sweaty get well soon
All Love :]
Seems like a lose lose situation if your body needs to throw up let it!
Its just a virus i wouldn't worry about it just drink lots of water and if you cant eat stay of foods because you will just continue to throw up.
Poe Boy Ent.
its probably the stomach flew. ive had it and its really pain ful it will most likely go away with 2 to 3 days. if not go to the doctor cuz it might be more serious
well, one time i felt like that, and im warning you, dont take moltren or tylonal.they make your stomach feel worse, then you through up about 2 minutes after you take it. i forget wat the medicene is called though.sorry.
omg , thts how i was the whole day, i felt like if i ate anything i would vomet, but i just took a nap, and then when i woke up, i ate something relly light, and i felt much better!!
Hard to answer w/ such limited information...call your Dr. if it persists...
alka-seltzer or doctor..it's your choice.
call a Doctor and get medical help- maybe use a common medicine like Pepto-bismol
throwing up is a sign of a bad thing- but i believe it is not a bad thing in its self- don't force to vomit but if you have a sudden urge don't resist it.- my advice
Drink water. Throw up. Drink water again. See doc if serious.
Drink some flat ginger ale. It helps! Also, when was the last time you ate?? I get aches when I dont eat for a while...or if ive eaten too much hehe
Hope that helps
Throw up. It's your stomach's way of not having to deal with toxins.
You sound like me.. do you have a fear of throwing up? If so, just drink a glass of really cold water and let yourself throw up.. it will make it better when you throw up the cold water. Throwing up is the way your body makes you feel better, then take some Pepto. It will coat your stomach, plug your nose. It might help!! Then lay down, and breathe.